# SDR FXGA201907091953

- Difficulty date: July 9, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED ABOVE FORWARD BAG PIT DOOR. TO REPAIR CORRODED FUSELAGE SKIN ABOVE FORWARD BAG PIT DOOR, AT F/STA 162 BETWEEN STRINGER 23R & 24R.  CUT-OUT DAMAGE AND REPAIR SKIN PER EAC EO 0502.
